Academic Journals Database
Disseminating quality controlled scientific knowledge

Jordan derivations of polynomial rings

ADD TO MY LIST
 
Author(s): I. I. Lishchynsky

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 65;
Date: 2009;
Original page

ABSTRACT
We study connections between the set of Jordan derivations of aring $R$ and the sets of Jordan derivations of a polynomial ring$R[x_1,dots,x_n]$ and formal power series ring$R[[x_1,dots,x_n]]$. We also establish a condition when $JDer R$is a left $R$-module.
Why do you need a reservation system?      Affiliate Program